# SDR UALA2012070603643

- Difficulty date: July 6, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 36,414 hours, 15,700 cycles
- Engine: Iae V2527A5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Part number: 5860017144
- Part serial: 175
- Condition: Activated
- Location: Posit 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE DRY MOTOR AND LEAK CHECK.  REMOVED AND REPLACED HPT AND LPT ACTUATOR.
